# SDR FOTR20180830005

- Difficulty date: August 30, 2018
- Submitted: August 30, 2018
- Operation: General aviation
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 52,679 hours, 35,061 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 0070065135
- Condition: Cracked
- Location: Zone 200
- Part time: 52,679 hours, 35,061 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION OF MCD LATCH ASSY. FASTENER HOLES, INDICATION NPTED AT STA 420 FASTENER HOLE NR 2F.
